What is the treatment for diphenhydramine (benadryl) overdose?

Benadryl OD. Treatment for Diphenhydramine O/D may include: administration of activated charcoal, intravenous fluids, intubation, Sodium Bicarbonate (Cardiac), Physostigmine, & benzodiazpines or barbituates for seizures. REF: https://overdoseinfo.com/diphenhydramine-overdose/
Complicated. The mainstay is activated charcoal, which can deactivate the medication before it gets absorbed into your system. If it's an extremely high dose & the patient is extremely sedated they may have to be intubated. Some patients become very agitated & need meds to prevent becoming overheated (hyperthermia) or muscle breakdown. There are other complications/treatments but those are the 2 most common.

Related Questions

What's the best treatment to get rid of diphenhydramine overdose?

Let help. Fluids through an intravenous line (IV) , medicines to increase blood pressure, control an irregular heart rhythm, or control seizures , close monitoring of the heart and lungs , a breathing tube to help with breathing , other treatments based on complications that occur. Read more...
Emergency Room. Treatment for Diphenhydramine O/D may include: administration of activated charcoal, intravenous fluids, intubation, Sodium Bicarbonate (Cardiac), Physostigmine, & benzodiazpines or barbituates for seizures. REF: https://overdoseinfo.com/diphenhydramine-overdose/ Read more...